# SDR 0000112201

- Difficulty date: January 16, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N201US
- Make and model: Boeing 727251
- Aircraft serial: 22154
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Failed
- Location: Cockpit
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING APPROACH AND GEAR EXTENSION, CREW RECEIVED RED NOSE GEAR WARNING LIGHT.  CREW RECYCLED GEAR THREE TIMES AND CONDITION REMAINED.  PILOTS VERIFIED MANUALLY THAT NOSE LANDING GEAR WAS DOWN AND LOCKED FLIGHT MADE AN UNEVENTFUL LANDING. DTW MAINTENANCE REPLACED THE NOSE GEAR POSITION SWITCH.  OPERATIONAL CHECK NORMAL.
